| Model Number |
M00584390 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome pro rx 39 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure.The event date was reported as august 2024.During the procedure, the wire snapped.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date provided in the medwatch form.The date of event was reported as august 2024.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.